# SDR C2XA98CL010

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27707
- Make and model: Emb EMB-120RT
- Aircraft serial: 120095
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Part number: 2025000002
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CLE - FLT 3068 - CREW REPORTED WHILE EN ROUTE TO CLE THE GREEN HYDRAULIC SYSTEM FAILED.  AIRCRAFT LANDED IN CLE WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND A HYDRAULIC LINE SWIVEL LEAKING IN THE RIGHT MAIN LANDING GEAR WHEEL WELL.  THE SWIVEL WAS REMOVED AND REPLACED IAW ERAM CMM 32-14-01.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY, AIRCRAFT RELEASED FOR SERVICE.  (M)
